# SDR QXEA2012060200412

- Difficulty date: June 2, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,459 hours, 27,504 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 697070003
- Part serial: DAP0108
- Condition: Vibration
- Location: Zone 400
- Part time: 19,325 hours, 19,668 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, AT FL 250, NR 1 ENGINE HAD A VIBRATION STARTING AT 57 PERCENT TORQUE AND INCREASED AS TORQUE INCREASED.  VIBRATION STOPPED BELOW 57 PERCENT TORQUE.  ALL OTHER ENG INDICATIONS NORMAL.  DIVERTED FLIGHT AND ACCOMPLISHED AN UNEVENTFUL LANDING.  R & R NR 1 PROP ASSY IAW MX 6610003 AND 6610004. C/W ENG RUNS POST INSTALLATION OF PROP ASSY IAW MX 6710006. RAN NR 1 ENG FROM TORQUE OF 10 PERCENT TO 90 PERCENT NO ABNORMAL VIBRATIONS NOTED NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
